# SDR DALA1120669878

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN GEAR DOORS THRU ACCESS PANEL 5501NW LOWER SKIN UPPER SURFACE HAS CORROSION.  REMOVED CORROSION ORIGINAL MAT. .060" IAW DWG 9923459.  UT INSP IAW  NDT SPM 04-00-07 FOUND CORR STILL PRESENT WITH .040" REMAINING.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1 AND DWG 9923459.  RECEIVED NEW WEB SKIN P/N 9923459-35, INSTALLED NEW SKIN IAW SRM 51-30-2.
